# SDR CALA2019112532029

- Difficulty date: November 18, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 67,137 hours, 22,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A833056
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP DOOR THRESHOLD WEB HAS SEVERAL SPOTS OF CORROSION REMOVED AND REPLACED FWD CARGO COMP CUT OUT THRESHOLD WEB IRW B737-700 SRM 51-40-02 AND 51-40-05
